# SDR GTIA2019012803117

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6994
- Aircraft time: 10,961 hours, 4,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT ZONE B / FWD / A STA. INOP. R & R FWD ZONE B A STA. MEGAPHONE IAW AIRCRAFT DRAWING.
